# SDR A6WA200940094

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 601R38304
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN IS DENTED.  SERVICE DOOR OUTER SKIN REPAIRED IAW REO 601R-52-41-127.  (K)
